Anxious or fearful or dependent personality

Common Questions and Answers about Anxious or fearful or dependent personality

anxiety

Avatar n tn Cluster A (odd or eccentric disorders) • Paranoid personality disorder • Schizoid personality disorder • Schizotypal personality disorder Cluster B (dramatic, emotional, or erratic disorders) • Antisocial personality disorder • Borderline personality disorder • Histrionic personality disorder • Narcissistic personality disorder Cluster C (anxious or fearful disorders) • Avoidant personality disorder • Dependent personality disorder (not the same as Dysthymia) • Obsessive-compulsive
544292 tn?1268886268 Hello Everyone! Well done! Well Played! Welcome to a New Thread!
1323357 tn?1274826939 The anxiety and fear of being in this state tends to generate fearful, rather than happy or creative thoughts. It can get very scary at times, yes, but just remember that its nothing more than a slightly different level of awareness ? one that everyone around the world experiences every day . All that is happening is that the DP has temporarily pushed the sleeping level of awareness into waking life in order to protect you from some perceived danger.
Avatar n tn But in my family, my aunt, my uncle, my mother all took valium/xanax for nervousness in midlife and old age, so I suspect heredity/psysiology is the root of my problem. I don't feel anxious or nervous, and because of the headaches, I don't engage in a lot of outside social interaction, that I used to when I didn't have headaches. My real concern is taking xanax, becoming dependent due to daily use, needing higher doses, and then trying to wean off.
Avatar n tn I use that at night when I know I am going to have trouble sleeping, due to anxiety. It works good for me and it is not a narcodic so you won't become dependent on it or develop a tolerance either. It works well with panic attacks too.
Avatar n tn I was pretty snowed for the first two days...not sure if it was the medicine or me just being exhausted. I have been on it for about 2 weeks now with pretty much no side effects. It has done wonders for my anxiety and a lot for my depression. I have done my research and really grilled my doctor about the drug. I realize there is addiction potential because it is a synthetic opiate, which makes me a bit nervous since I am supposed to take it daily.
Avatar n tn is it like an antidepressant in that I'll have to wait a week or two for it to work, or is it more like Xanax in that it will reduce anxiety immediately after taking i?. Thanks for any advice.
Avatar f tn There are meds that can help with that, and won't as some people think numb you or lose your own personality. I had repetitive thoughts if I had any sort of negative feelings. it was caused by some external negativity.
544292 tn?1268886268 I wonder if it is the toxins building up overnight? Or the fact that I took two Tramadol before going to work or after awaking? It's curiousier and curiousier ...
544292 tn?1268886268 Tramadol is more complex than other opiate and opiate-like medications because it also appears to have actions on the GABAergic, noradrenergic, and serotonergic systems in the brain. This may cause some people feel additional withdrawal symptoms or intensified psychological withdrawal symptoms when discontinuing tramadol. It is always advised to talk with your doctor before and while discontinuing this medication. _______________________________________________________________ Yeah.
Avatar n tn Do you get your meds from a doc or the street? Have you gone into rehab or tried to get help from outside sources? I don't know how anyone could do this alone, and you sound very alone right now. I know I felt so disgusted with myself when I got the other script. Couldn't believe how I could do this to my family and friends and myself. This doesn't mean we are BAD people Lynn.
429155 tn?1205676864 Just after Christmas 07 my 40mg 2x a day started, then I caught a virus, and was very ill, and it just would not go away, nausea, aches and pains all over, I blamed it all on this virus, never really suspecting the real culprit, yes you know don't you, it was because I had cut down on the oxycontin, and my body was craving it, this went on for 7 weeks, until one day it dawned on me what it was, by this time I had become tired all the time, getting up early and doing nothing, then backwards an